# SDR ASAA2024060250427

- Difficulty date: June 2, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 57,193 hours, 17,458 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5676U16
- Condition: Corroded
- Location: Bs 951
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT WET AREA FLOOR STRUCTURE AT STA 951 R/H HAS CORROSION AT FASTENER HOLES UNDERSIDE. GROUNDED - YES. REMOVED AND REPLACED SUPPORT FRAME IAW B737-800 SRM 51-40-02 AND IAW REF'S AIPC 53-42-51.
